Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child having scarlet fever, on antibiotics, rashes on arms. Is this normal?

Hi my little girl isnt well possible scarlet fever , she is on antibiotics just noticed before I bathed her tonight, when I took her clothes off her skin was all mottled on arms & legs purpley red like a marbling effect it only lasted a few minutes & disappeared. I noticed she had this rash also on her arms when I took her to the doctor on Thursday & she had a hight temp. should I be worried or is this normal?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

The rash you described is most likely to be due to scarlet fever itself.The rash in scarlet fever looks like sunburn.

You could apply calamine lotion.this rash would subside in a week.Continue the medications as prescribed by the doctor.Keep your daughter well hydrated .

Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor